MUCINEX SINUS-MAX PRESSURE AND PAIN — acetaminophen, guaifenesin, and phenylephrine hydrochloride
RB Health (US) LLC
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
|Active ingredients (in each caplet)||Purpose|
|Acetaminophen 325 mg||Pain reliever|
|Guaifenesin 200 mg||Expectorant|
|Phenylephrine HCl 5 mg||Nasal decongestant|
- temporarily relieves:
- nasal congestion
- minor aches and pains
- sinus congestion and pressure
- temporarily promotes nasal and/or sinus drainage
- helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive
This product contains acetaminophen. Severe liver damage may occur if you take:
- more than 12 caplets in 24 hours, which is the maximum daily amount
- with other drugs containing acetaminophen
- 3 or more alcoholic drinks daily while using this product
- with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
- liver disease
- heart disease
- high blood pressure
- thyroid disease
- trouble urinating due to an enlarged prostate gland
- persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis or emphysema
- cough that occurs with too much phlegm (mucus)
Ask a doctor or pharmacist before use if you are taking the blood thinning drug warfarin
- nervousness, dizziness or sleeplessness occur
- pain, nasal congestion or cough gets worse or lasts more than 7 days
- fever gets worse or lasts more than 3 days
- redness or swelling is present
- new symptoms occur
- cough comes back, or occurs with rash or persistent headache. These could be signs of a serious condition.
If pregnant or breast-feeding, ask a health professional before use.
Keep out of reach of children.
Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
- do not take more than directed (see Overdose warning)
- do not take more than 12 caplets in any 24-hour period
- adults and children 12 years and older: take 2 caplets every 4 hours
- children under 12 years of age: do not use
- store at 20-25°C (68-77°F)
croscarmellose sodium, crospovidone, D&C yellow #10 aluminum lake, FD&C yellow #6 aluminum lake, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, talc, titanium dioxide
1-866-MUCINEX (1-866-682-4639) You may also report side effects to this phone number.
Dist. by: Reckitt Benckiser, Parsippany, NJ 07054-0224
Made in England
Mucinex® SINUS — MAX™
Pressure & Pain
Acetaminophen — Pain Reliever • Guaifenesin — Expectorant
Phenylephrine HCl — Nasal Decongestant
- Relieves Sinus Pressure & Congestion
- Relieves Headache
- Thins & Loosens Mucus
ONE 20 caplet pack + ONE 30 caplet pack
For Ages 12+
TOTAL 50 CAPLETS
| MUCINEX SINUS-MAX
PRESSURE AND PAIN |
acetaminophen, guaifenesin, and phenylephrine hydrochloride kit
|Labeler — RB Health (US) LLC (081049410)|
Revised: 01/2022 RB Health (US) LLC
Our database comes directly from the FDA’s central repository of drug labels and package inserts under the Structured Product Labeling standard. OTCLabels.com provides the full over the counter products subset of the FDA’s repository. Medication information provided here is not intended as a substitute for direct consultation with a qualified health professional.